# SDR AALA202306204466

- Difficulty date: June 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A320*
- Aircraft serial: 5696
- Aircraft time: 29,878 hours, 12,242 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX677882
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Part time: 42,422 hours, 25,216 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED COMMING INTO THE SCHEDULED DESTINATION OF AUA . AT FL 330 GREEN HYDRAULIC SYSTEM  QUANTITY INDICATED ZERO. FLIGHT CREW RAN ECAM AND TURNED OFF GREEN PUMP. TURNED BACK ON FOR GEAR EXTENSION AND GEAR EXTENDED NORMALLY. INDICATION IS WELL BELOW NORMAL RANGE. THE AIRCRAFT LANDED SAFELY AT AUA WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE ENGINE DRIVEN HYDRAULIC PUMP ON #1 ENGINE LEAKING AND REPLACED IT PER AMM 29-11-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
